Advertisement

Mathematische Zeitschrift

, Volume 226, Issue 2, pp 309–315 | Cite as

On the Cartan-Norden theorem

  • Barbara Opozda
  • 33 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Barbara Opozda
    • 1
  1. 1. Instytut Matematyki UJ, ul. Reymonta 4, 30-059 Kraków, Poland (e-mail: opozda@im.uj.edu.pl) PL

Personalised recommendations